NOTE: You can click the Doctor’s picture to know more about them


Question Asked:

"what could be the cause of severe temperature even after treatment for malaria and still using antibiotics and paracetamol (pain reliever drugs) "

    User Avatar
    A 19 years year old female asked:
    2 years ago
    what could be the cause of severe temperature even after treatment for malaria and still using antibiotics and paracetamol (pain reliever drugs)
    Dr. John M answered:
    2 years ago
    Morning. Who prescribed the medication. There are lots of other causes of fever other than malaria. You should see a doctor to examine you and carry out some investigations to make an accurate diagnosis and get the necessary drugs to treat you.
    Doctors avatar

Put your Doctor in your pocket

Stay healthy on the go. Get health advice from over 750 doctors, daily health tips, personal menstrual cycle planner etc, all from the comfort of your mobile phone.

Screenshots of the app